MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN LP - SUPERDIMENSION INC EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number CA15L2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an ablation for metastatic wilm¿s disease, the ceramic tip fell off while removing the antenna from the patient.The tip remained inside the patient.No surgery done to remove the tip.The doctor was planning to do an mri on the patient.

Brand Name
EMPRINT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key9678369
Report Number3004962788-2020-00010
Device Sequence Number16836113
Product Code NEY
UDI-Device Identifier10884521706583
UDI-Public10884521706583
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model NumberCA15L2
Device Catalogue NumberCA15L2
Device Lot NumberS9KG015X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient Weight29